glad to hear that wellbutrin is working for you. I just started it yesterday aftertrying so many others.
from what I read a lot of people have lost weight on it. I was worried about that because I can't afford to lose any.
I have been depressed for so many years I do hope this one works.
That is very odd that you're gaining from wellbutrin. I would certainly talk to your doc about that. Everyone reacts differently but I haven't heard of weight gain, but weight loss! Wellbutrin completely took away my appetite and made me nauseated so I did end up losing some. but thankfully that all went away and it has definitely provided me with more energy. But i too made sure my psych KNEW that I would refuse to take any meds that would even have the potential to make me gain weight. She put me on Abilify because I needed something more, but I was eerie about taking it cause it has appetite increase and weight gain-not as much as some but it still scared me. I tried It anyway but sure enough I gained so I automatically quit taking it! All I can really recommend is talking to your doc! Best of luck